Jun 18, 2008
I am 35yr old South African. My doctor started me on Combivir and Stocrin and on my second week I developed a severe itchy rush. Which of the above 2 drugs could be causing the rush and can't it be replaced instead of changing the regimen? Today he has changed me to Kaletra, AZT and Videx, haven't started on them as yet. Is this the next best combination as I fear experiencing liver problems - LFT is still OK for now. Please advise, I am really worried about the new drugs.
| Response from Dr. Young
Thanks for your post from RSA.
A regimen of Combivir+ Kaletra is generally a more conventional regimen than the one that your doctor has prescribed.
I hope this helps.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore Throat After Sex With Stripper Worried I Have HIV
- Swollen Lymph Nodes After Masturbation Worried I Have HIV
- Can Genital Warts Cause Sterility?
- Constant Vaginal Bleeding No Pain
- If You Keep Getting Vaginal Infections In Your Vagina, Do That Mean You Have HIV?
- Is Hep C Contagious If Inactive?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.